# SDR CA030605016

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 20,575 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: B1894
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCB3R304B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS REMOVED DURING ENGINE REPAIRS, NUT HOLDING PROP TO CRANKSHAFT WAS FOUND CRACKED.  NUT WAS CRACKED FROM NOTCH FOR INSTALL/REMOVAL TOOL TO HOLE FOR LOCKING CLIP. NUT WAS REPLACED WITH OVERHAULED UNIT AND PROP WAS REINSTALED & AIRCRAFT RETURNED TO SERVICE.
